# SDR CALA9801813

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 246
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE IN LT FUSELAGE SKIN AT STRINGER 25L, STA 246.  THE DAMAGED AREA WAS CUT OUT, DOUBLER AND FILLER WERE INSTALLED IAW ECRA 5331-01031.
